Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On free discrete subgroups of $\mathrm{Diff}(I)$

Azer Akhmedov

Algebraic & Geometric Topology 10 (2010) 2409–2418
Bibliography
1 G M Bergman, Right orderable groups that are not locally indicable, Pacific J. Math. 147 (1991) 243 MR1084707
2 D Calegari, Nonsmoothable, locally indicable group actions on the interval, Algebr. Geom. Topol. 8 (2008) 609 MR2443241
3 B Farb, J Franks, Group actions on one-manifolds. II. Extensions of Hölder's theorem, Trans. Amer. Math. Soc. 355 (2003) 4385 MR1986507
4 B Farb, J Franks, Groups of homeomorphisms of one-manifolds. III. Nilpotent subgroups, Ergodic Theory Dynam. Systems 23 (2003) 1467 MR2018608
5 B Farb, P Shalen, Groups of real-analytic diffeomorphisms of the circle, Ergodic Theory Dynam. Systems 22 (2002) 835 MR1908556
6 É Ghys, Groups acting on the circle, Enseign. Math. $(2)$ 47 (2001) 329 MR1876932
7 A Navas, Sur les groupes de difféomorphismes du cercle engendrés par des éléments proches des rotations, Enseign. Math. $(2)$ 50 (2004) 29 MR2084334
8 A Navas, Growth of groups and diffeomorphisms of the interval, Geom. Funct. Anal. 18 (2008) 988 MR2439001
9 A Navas, A finitely generated, locally indicable group with no faithful action by $C^1$ diffeomorphisms of the interval, Geom. Topol. 14 (2010) 573 MR2602845
10 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Math. und ihrer Grenzgebiete 68, Springer (1972) MR0507234
11 W P Thurston, A generalization of the Reeb stability theorem, Topology 13 (1974) 347 MR0356087
12 T Tsuboi, Homological and dynamical study on certain groups of Lipschitz homeomorphisms of the circle, J. Math. Soc. Japan 47 (1995) 1 MR1304186
13 J C Yoccoz, Centralisateurs et conjugaison différentiable des difféomorphismes du cercle. Petits diviseurs en dimension $1$, Astérisque 231, Soc. Math. France (1995) 89 MR1367354